Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The groups which may be generated by two operators $s_1 ,s_2 $ satisfying the equation $\left( {s_1 s_2 } \right)^\alpha = \left( {s_2 s_1 } \right)^\beta $, $\alpha$ and $\beta$ being relatively prime


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 16 (1909), 67-69
MathSciNet review: 1558843
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1909-01857-9